EconBiz - Find Economic Literature
    • Logout
    • Change account settings
  • A-Z
  • Beta
  • About EconBiz
  • News
  • Thesaurus (STW)
  • Academic Skills
  • Help
  •  My account 
    • Logout
    • Change account settings
  • Login
EconBiz - Find Economic Literature
Publications Events
Search options
Advanced Search history
My EconBiz
Favorites Loans Reservations Fines
    You are here:
  • Home
  • Search: subject:"Linear drift"
Narrow search

Narrow search

Year of publication
Subject
All
Change-point detection 2 Estimation theory 2 Linear drift 2 Poisson distribution 2 Schätztheorie 2 Statistical process control 2 Stochastic process 2 Stochastischer Prozess 2 Time series analysis 2 Zeitreihenanalyse 2 Bellman equation 1 Bessel process with linear drift 1 CIR-interest rates 1 Estimation 1 Euler–Maruyama scheme 1 G/Ph/n + GI queues 1 Halfin–Whitt regime 1 Large deviations control 1 Long-term investment 1 Malliavin calculus 1 Markov chain 1 Markov-Kette 1 Option pricing theory 1 Optionspreistheorie 1 Queueing theory 1 Risk-sensitive stochastic control 1 Schätzung 1 Statistical distribution 1 Statistical quality control 1 Statistical test 1 Statistical theory 1 Statistische Methodenlehre 1 Statistische Qualitätskontrolle 1 Statistische Verteilung 1 Statistischer Test 1 Stein’s equation 1 Theorie 1 Theory 1 Volatility 1 Volatilität 1
more ... less ...
Online availability
All
Undetermined 4
Type of publication
All
Article 5
Type of publication (narrower categories)
All
Article in journal 3 Aufsatz in Zeitschrift 3
Language
All
English 3 Undetermined 2
Author
All
He, Feng 2 Shu, Lianjie 2 Tsui, Kwok-Leung 2 Hata, Hiroaki 1 Hung, Mao-Wei 1 Jin, Xinghu 1 Ko, Yi-Chen 1 Pang, Guodong 1 Wang, Jr-Yan 1 Xu, Lihu 1 Xu, Xin 1
more ... less ...
Published in...
All
Asia-Pacific Financial Markets 1 International Journal of Production Economics 1 International journal of production economics 1 Journal of financial econometrics 1 Mathematics of operations research 1
Source
All
ECONIS (ZBW) 3 RePEc 2
Showing 1 - 5 of 5
Cover Image
An approximation to the invariant measure of the limiting diffusion of G/Ph/n + GI queues in the Halfin-Whitt regime and related asymptotics
Jin, Xinghu; Pang, Guodong; Xu, Lihu; Xu, Xin - In: Mathematics of operations research 50 (2025) 2, pp. 783-812
Persistent link: https://www.econbiz.de/10015443402
Saved in:
Cover Image
An application of damped diffusion for modeling volatility dynamics
Hung, Mao-Wei; Ko, Yi-Chen; Wang, Jr-Yan - In: Journal of financial econometrics 21 (2023) 3, pp. 779-809
Persistent link: https://www.econbiz.de/10014314820
Saved in:
Cover Image
Adaptive CUSUM charts for monitoring linear drifts in Poisson rates
He, Feng; Shu, Lianjie; Tsui, Kwok-Leung - In: International Journal of Production Economics 148 (2014) C, pp. 14-20
There has been relatively less attention paid to the monitoring of linear drifts in Poisson rates. Although the conventional CUSUM charts can be used for monitoring linear drifts in Poisson rates, they often rely on the assumption of a known parameter. To get rid of this assumption, this paper...
Persistent link: https://www.econbiz.de/10010729609
Saved in:
Cover Image
Adaptive CUSUM charts for monitoring linear drifts in Poisson rates
He, Feng; Shu, Lianjie; Tsui, Kwok-Leung - In: International journal of production economics 148 (2014), pp. 14-20
Persistent link: https://www.econbiz.de/10010251556
Saved in:
Cover Image
“Down-Side Risk” Probability Minimization Problem with Cox-Ingersoll-Ross’s Interest Rates
Hata, Hiroaki - In: Asia-Pacific Financial Markets 18 (2011) 1, pp. 69-87
Persistent link: https://www.econbiz.de/10008926411
Saved in:
A service of the
zbw
  • Sitemap
  • Plain language
  • Accessibility
  • Contact us
  • Imprint
  • Privacy

Loading...